Prof. Rade Doroslovački


Missing picture!

Rade Doroslovački

Full Professor


Telephone021/485-2055
E-mail
Academic titleFull Professor
Employee's biography not found!
Full Professor
01.04.2000.
Historical data about the employee's membership not found!
Function nameFromOrganizational unit
Dean01.10.2012.Faculty of Technical Sciences
Function nameFromToOrganizational unit
Head of Chair01.10.2009.30.09.2012.Chair of Animation in Engineering
TitleIn institution

Bachelor's thesis

Mathematical Science

Faculty of Sciences

1976

Kombinatorni problemi prebrojavanja konačnih skupova reči nad konačnim azbukama i primene

Magister thesis

Mathematical Science

Faculty of Sciences

1984

Neki novi prilozi kombinatorici na rečima

PhD thesis

Mathematical Science

Faculty of Sciences

1989

Criterium of productionDescription
() Research published in the prominent international journalO. Bodroža-Pantić, R. Doroslovački, The Gutman formulas for algebraic structure count, Journal of Mathematical Chemistrz Vol.35,No.2, Februar 2004, R 51.
() Research published in the international journalRatko Tošić, Gradimir Vojvodić, Dragan Mašulović, Rade Doroslovački, Jovanka Rosić: Two examples of relative completeness, Multiple Valued Logic, An International Journal (Journal of Multiple-Valued Logic and Soft Computing), (1996), Vol. 2, pp. 67-78.
() Research published in the international journalRade Doroslovački, Jovanka Pantović and Gradimir Vojvodić: One Interval in the Lattice of Partial Hyperclones, Czechoslovaka Mathematical Journal, 55 (130),2005, 719-724, (R52)
() Research published in the international journalO. Bodroža-Pantić, R. Doroslovački, K. Doroslovački, AN ELEMENTARY PROOF OF A THEOREM CONCERNING THE DIVISION OF A REGION INTO TWO," in Rocky Mountain Journal of Mathematics, Vol. 37, No.5, 2007, R 52
() Research published in the international journalR. Doroslovački , R . Tošić i J. Gutman: Topological properties of benzenoid systems, XXXVIII, the boundary code, Match in mathematical chemistry (19) (219-228) Max- Plank-Institut fur Stranhlenchemije, Mulheim (1986)
() Research published in the leading journal of the national importanceRade Doroslovački: Binary Sequences without 01...10, Matematički vesnik, Mathematical Society of Serbia, 46 (1994), 93-98.
() Research published in the leading journal of the national importanceRade Doroslovački: On binary n-words with forbidden 4-subwords, (1997/01) Novi Sad Juornal of Mathematics.
() Research published in the leading journal of the national importanceR. Doroslovački, J. Pantović, G.Vojvodić: Note on Itersection of Maximal Clones, (1998/02) Novi Sad, Journal of Mathematics.
() Research published in the leading journal of the national importanceR. Doroslovački, J. Pantović, G. Vojvodić: Classification of Maps by their Membership in Maximal Clones that contain Minimum and Complement, Matematički vesnik,, Mathematical Society of Serbia, 51, (1999), 21-28
() Research published in the leading journal of the national importanceR. Doroslovački, R. Tošić and I. Stojmenović: Generating and counting triangular system, BIT: 27(1987) 18-24, Kobenhavn, R 54
TitleScientific areaHigher education institutionElection date
Full ProfessorTeorijska i primenjena matematikaFaculty of Technical Sciences01.04.2000.
Associate ProfessorMathematicsFaculty of Technical Sciences01.04.1995.
Assistant ProfessorMathematicsFaculty of Technical Sciences01.04.1990.